MAUDE Adverse Event Report: RANIR LLC BR HDS SMSNC PREM ANTIPLQ 2PK; TOOTHBRUSH, POWERED

RANIR LLC BR HDS SMSNC PREM ANTIPLQ 2PK; TOOTHBRUSH, POWERED
Model Number BR HDS SMSNC PREM ANTIPLQ 2PK
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
Consumer stated when i was using ranir premium antiplaque sonicare toothbrush head replacement.The tufts came out.I swallowed a few and spit out the blue.

Brand Name
BR HDS SMSNC PREM ANTIPLQ 2PK
Common Device Name
TOOTHBRUSH, POWERED
Manufacturer (Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key10877280
Report Number1825660-2020-00845
Device Sequence Number2744554
Product Code JEQ
UDI-Device Identifier00713733815673
UDI-Public713733815673
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberBR HDS SMSNC PREM ANTIPLQ 2PK
Device Lot Number278347
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/23/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2020
Initial Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1